MathSciNet Relay Station
MathSciNet bibliographic data
MR1141367 (93b:54030) 54E52 (54A35 54E35)
Fitzpatrick, Ben, Jr.; Zhou, Hao Xuan Countable dense homogeneity and the Baire property. Topology Appl. 43 (1992), no. 1, 1–14.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement